Antibiotics and thrush symptoms – a match made in heaven.
If you’re like me, you’re probably more familiar with thrush symptoms than you care to be.
Thrush symptoms are caused by an overgrowth of yeast (candida) which can morph into a range of less-than-pleasant symptoms.
We have the gal at this website to thank for this amusing (yet so true) list:
feels like an intense itching, burning sensation, localized in your vagina and vulva. this itching is not always present, but can get really bad, so bad you can hardly walk, let alone ride your bike to the pharmacy or doctor to get it treated.
looks like clumpy nasty white stuff. most medical descriptions compare the discharge to ricotta cheese, but it can range from thick and not clumpy to faintly yellow to thin and clear.
smells like bread or beer. in fact, it smells pretty much exactly like yeast, although the yeast used in brewing and baking is an entirely different species (Saccharomyces cerevisiae). no bacteria could smell like that, so it’s a great diagnostic.
There are also several different areas of the body that can get thrush; something we’ll explore in future articles — today we’ll look at the role of antibiotics can take in encouraging thrush symptoms to take over. And BOY can they take over!
See, we all have a certain amount of bacteria that should be alive and well in our systems — it’s this bacteria that keeps the yeast in our systems in check. Bacteria serves a very important purpose in our digestive process. But it’s a delicate balance that is easily thrown out of whack by antibiotic use as Mark Sircus Ac., OMD recently commented (thrush symptoms were not the main thrust of his article, but the information applies):
“Broad-spectrum antibiotics are undiscriminating: in addition to “bad bacteria,” they also kill healthy bacteria which normally live in the intestines and the vagina, and which are a necessary part of the indigenous flora to keep the body healthy. When the ‘good’ bacteria are killed with antibiotics, then yeast, which is part of the normal flora of the body, can begin to overgrow because the antibiotics have altered the body’s healthy terrain (internal ecological balance) allowing the yeast to hyper-proliferate and cause many far-reaching, toxic symptoms.”
Kinda hard to believe that something that’s prescribed by doctors and is supposed to make us feel better can throw us into a tailspin in another direction — but there ‘ya are.
You might want to take a look at natural solutions for thrush symptoms (aka. yeast and/or candida) – which can work quite quickly.